# SDR CALA2024031100678

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 79 1/2 IN FROM I/B EDGE 15 IN FROM TRAILING EDGE AND 1 IN DIAMETER PER HAECO LCQ NR 9290325/40 325.   DRILLED WITNES HOLES IN LH ELEVATOR 79.5 IN FROM IB 15 IN FROM T E ZONE A 1.5 IN DIA IAW A319 AMM 55-20-00-200-006 PAR 4 A (7) FO UND NO LIQUID REPAIRED HOLES IAW A319 SRM 55-21-11-300-004 CATEG ORY A REPAIR.
